# SDR NACA20030094

- Difficulty date: July 17, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6A
- Aircraft serial: 44596
- Aircraft time: 35,643 hours
- Engine: Pwa R2800CB3
- Engine time: 507 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: A738WYAY
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 509 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE BACKFIRING & RUNNING ROUGH.  REPLACED NR 13 CYLINDER DUE TO EXHAUST VALVE SPRING FAILURE.
